Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 87, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 26, 2005, 1:28 PM EDT for Wayne County, Michigan. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2005, 1:28 PM EDT (17:28 UTC)
- Expired
- Jul 26, 2005, 2:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Wayne County, MI
The radar
The Detroit radar (KDTX), 46 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 1:30 PM EDT | TSTM WND DMG | Inkster, MI | TREES DOWN. |
| Jul 26, 1:30 PM EDT | TSTM WND GST 60 | Sw Dearborn Heights, MI | SMALL TREE LIMBS DOWN |
| Jul 26, 1:32 PM EDT | TSTM WND DMG | Dearborn, MI | A WALL UNDER CONSTRUCTION COLLAPSED. TWO GARAGES WERE DESTROYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 12:00 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDTX 261729 SVRDTX MIC163-261830- /O.NEW.KDTX.SV.W.0087.050726T1728Z-050726T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 128 PM EDT TUE JUL 26 2005 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WAYNE COUNTY IN SOUTHEAST MICHIGAN * UNTIL 230 PM EDT * AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BELLEVILLE...OR ABOUT 11 MILES SOUTHEAST OF ANN ARBOR...MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... NEW BOSTON AROUND 135 PM EDT ROMULUS AROUND 140 PM EDT TAYLOR AROUND 145 PM EDT SOUTHGATE...RIVERVIEW...ALLEN PARK AND WOODHAVEN AROUND 150 PM EDT WYANDOTTE...LINCOLN PARK AND ECORSE AROUND 155 PM EDT ADDITIONAL STRONG WINDS UP TO 60 MPH WILL BE POSSIBLE WELL AHEAD OF THIS STORM ACROSS WAYNE COUNTY. THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING AND HEAVY RAIN. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 4243 8355 4209 8355 4211 8311 4245 8290 $$ KEK / RBP
3 follow-up statements
000 WWUS53 KDTX 261741 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 139 PM EDT TUE JUL 26 2005 MIC163-261830- /O.CON.KDTX.SV.W.0087.000000T0000Z-050726T1830Z/ WAYNE MI- 139 PM EDT TUE JUL 26 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 230 PM EDT FOR WAYNE COUNTY... AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HARPER WOODS TO TAYLOR...MOVING EAST AT 45 MPH. THESE STORMS WILL CONTINUE TO AFFECT DETROIT AND THE DOWNRIVER COMMUNITIES UNTIL 200 PM EDT. AT 130 PM EDT...A TRAINED WEATHER SPOTTER REPORTED AN ESTIMATED WIND GUST OF 60 MPH IN DEARBORN HEIGHTS. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 4243 8355 4209 8355 4211 8311 4245 8290 $$ RBP/
000
WWUS53 KDTX 261754
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
153 PM EDT TUE JUL 26 2005
MIC163-261830-
/O.CON.KDTX.SV.W.0087.000000T0000Z-050726T1830Z/
WAYNE MI-
153 PM EDT TUE JUL 26 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 230 PM EDT FOR WAYNE
COUNTY...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO ONE INCH
IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RIVER ROUGE TO WILLOW METRO PARK
TO SUMPTER TOWNSHIP...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WYANDOTTE...WOODHAVEN...TRENTON...SOUTHGATE...NEW BOSTON...
MELVINDALE...GIBRALTER...ECORSE...BROWNSTOWN TOWNSHIP...ALLEN
PARK...TAYLOR...RIVERVIEW...LINCOLN PARK...GROSSE ILE...AND FLAT
ROCK.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
LAT...LON 4221 8338 4220 8354 4209 8354 4209 8330
4204 8320 4211 8311 4233 8305
$$
RBP/000
WWUS53 KDTX 261827
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
227 PM EDT TUE JUL 26 2005
MIC163-261837-
/O.EXP.KDTX.SV.W.0087.000000T0000Z-050726T1830Z/
WAYNE MI-
227 PM EDT TUE JUL 26 2005
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY HAS EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA. THUS...THE
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR SOUTHEAST MICHIGAN.
LAT...LON 4221 8338 4220 8354 4209 8354 4209 8330
4204 8320 4211 8311 4233 8305
$$
RBP /What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 12:37 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 26, 12:37 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1237 PM EDT TUE JUL 26 2005 .AVIATION... STRONG COLD FRONT NOW PUSHING SOUTHEAST THROUGH SOUTHERN LOWER MICHIGAN. CHANCE FOR SEVERE STORMS AT THE DETROIT TAFS DURING NEXT COUPLE OF HOURS. ALTHOUGH SURFACE FRONT WILL CLEAR MBS/FNT THIS AFTERNOON...UPPER LEVEL WAVE CURRENTLY OVER IOWA WILL LIKELY PRODUCE POST FRONTAL SHOWERS AT THE VERY LEAST...IF NOT ADDITIONAL T-STORMS. IN THE WAKE OF THE UPPER LEVEL WAVE TONIGHT...PLENTY OF LOW LEVEL MOISTURE LEFT OVER. THUS...EXPECTING AT LEAST MVFR CEILINGS INTO TOMORROW MORNING. LOOKS LIKE IT WILL TAKE MUCH OF TOMORROW TO SCOUR/MIX OUT REMAINING LOW LEVEL MOISTURE. && .UPDATE...ISSUED AT 955 AM QUICK UPDATE TO BUMP UP MAXES ACROSS THE DETROIT METRO AREA TO 90+ DEGREES...OTHERWISE NO CHANGES TO ZONES. NUMEROUS TO POSSIBLY CATEGORICALLY POPS EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING AS ACTIVITY GETS GOING JUST AHEAD OF COLD FRONT. PRETTY GOOD SEVERE THREAT OVER THE SOUTHERN THIRD OF THE CWA WHERE SURFACE BASED CAPES ARE EXPECTED TO APPROACH 3000 J/KG (90-91 OVER 73-74 DEGREES). && .SHORT TERM...TONIGHT AND TUESDAY...ISSUED AT 326 AM CONVECTION ACROSS THE NORTHERN CWA HAS TRANSITIONED TO ALL ELEVATED AS SURFACE BASED CAPES HAVE DIMINISHED OVERNIGHT. CONVECTION WILL ALSO CONTINUE TO BE FOCUSED ACROSS THE NORTHERN PORTION OF THE CWA THROUGH 12Z AS WARM FRONT LIFTS NORTH AND LOW LEVEL JET STRENGTHENS. STILL ANTICIPATE SEVERE CONVECTION AHEAD OF COLD FRONT LATE MORNING THROUGH THE AFTERNOON. WESTWARD EXTENSION OF MCS CLOUD SHIELD ALREADY SHOWING INDICATIONS OF BREAKING UP...IF THIS TREND CONTINUES SOUTH HALF OF THE CWA LIKELY TO SEE AT LEAST SOME FILTERED SUN AND TEMPS JUMPING UP TO NEAR 90. THIS WILL HELP BOOST CAPES BACK TO OVER 3000 J/KG. WILL CONTINUE WITH MENTION OF NUMEROUS TSTMS THROUGH 22Z AT THIS TIME. COLD FRONT IS MAKING GOOD PROGRESS THROUGH WEST CENTRAL WISCONSIN AT 07Z...WITH THE GFS SHOWING A BETTER DEPICTION OF QPF FIELD AT 06Z. MAIN CONCERN FOR TODAY WILL BE TIMING OF FRONT AND DEGREE OF INSTABILITY AHEAD OF FRONT. BASED ON CURRENT EXTRAPOLATION LOOKS LIKE FRONT WILL MAKE IT THROUGH NORTHERN PORTION OF CWA BY MID AFTERNOON. NOT SURE HOW FAST FRONT WILL CLEAR THE MI/OH BORDER THOUGH. NAM/GFS SHOWING PERSISTENT RRQ OF UPPER JET OVER SOUTHEAST LOWER MICHIGAN THIS AFTERNOON AND EVENING...WITH GFS SUGGESTING A WAVE DEVELOPING ON THE FRONT AND A LAGGING QPF FIELD. PREFER THE GFS SOLUTION AT THIS TIME BASE ON 300 MB JET POSITION. AS A RESULT WILL LINGER SHOWERS OVER THE SAGINAW VALLEY THROUGH EARLY EVENING AS WELL AND ACROSS THE FAR SOUTH THROUGH 12Z WEDNESDAY. THREAT OF SEVERE CONVECTION MAINLY BETWEEN 17-22Z...AS MODELS SHOW 850 MB THERMAL AXIS EAST OF THE STATE BY 00Z AND NEGATIVE THETA-E ADVECTION APPROACHING FROM THE NORTHWEST. MAIN THREAT FOR THIS AFTERNOON WILL BE WIND DAMAGE AS WIND FIELDS INCREASE AND CONTRIBUTION OF PRECIP LOADING AS PWATS REMAIN AROUND 2 INCHES. && .LONG TERM...ISSUED AT 326 AM UPPER LEVEL TROF AND DEPARTING 300MB JET MAY JUST HOLD THE FRONT A BIT FURTHER NORTH (CLOSER TO THE GFS, CANADIAN AND LOCAL WRF-XX) TO KEEP THE CHANCE FOR SHOWERS ACROSS LENAWEE-MONROE COUNTIES EARLY WEDNESDAY MORNING. FURTHER EVIDENCE IS ALSO SEEN WITHIN THE CROSS SECTIONS WITH SOME FGEN IN THE POST-FRONTAL REGION AND RESIDUAL LIFT IN THE OMEGA PATTERN. THEN QUICK SUBSIDENCE UNFOLDS ACROSS THE STATE AS ELONGATED SURFACE HIGH FROM CENTRAL CANADA WILL PROVIDE MUCH NEEDED RELIEVE FROM THE HEAT AND HUMIDITY ACROSS THE CENTER OF THE NATION INTO THE GREAT LAKES. GRADIENT WILL SUBSIDE QUICKLY IN THE AFTERNOON BUT STILL SOME DIURNAL CU AS TEMPERATURES WILL RISE INTO THE 70S WITH DEWPOINTS FALLING BACK INTO THE 50S THOSE LOWER DEWPOINTS WITH HIGH PRESSURE IN CONTROL WILL RESULT IN IDEAL RADIATIONAL COOLING WEDNESDAY NIGHT. IN FACT, TEMPERATURES OUTSIDE OF METRO AREAS WILL LIKELY DIP BACK INTO THE LOWER 50S. THAT IS QUITE COOL, AND LOOK BACK AT RECORDS... MBS AT 47, FNT/DTW AT 48...SO WE SHOULD REMAIN ABOVE THOSE VALUES. THE PAST SEVERAL DISCUSSIONS POINT TOWARD ANOTHER COLD FRONT COMING DOWN FROM CENTRAL CANADA AND APPROACHING THE UPPER GREAT LAKES LATE THURSDAY INTO THURSDAY NIGHT. SEVERAL RUNS OF THE NCEP SUITE SUGGEST A BIT MORE MOISTURE AND CONVERGENCE FOR SOME CONVECTION TO DEVELOP ALONG THE FRONT. THIS BOUNDARY IS EXPECTED TO ARRIVE DURING THE AFTERNOON HOURS ON FRIDAY ACROSS THE CWA. TIMING FROM THE CANADIAN, WRF-XX AND DGEX SUGGEST LOCATIONS SOUTH OF I69 WOULD BE UNDER A BETTER CHANCE TO SEE SOMETHING (CONVECTION). CAPES FROM THESE MODELS POINT TOWARD SEVERAL HUNDRED JOULES AND SURFACE BASED LI/S INTO THE THE NEGATIVE VALUES. MOISTURE PROGGED TO BE NARROW ALONG THE BOUNDARY WITH THE ABOVE MENTIONED MODEL SHOWING LIGHT QPF DURING THE AFTERNOON. WE HAVE DECIDED TO ADD IN A SLIGHT CHANCE FOR SHOWER/STORM FOR LOCATIONS SOUTH OF I69. THIS FRONT SHOULD WASH OUT AS ANOTHER COOL SURFACE HIGH FROM CANADA DIVES INTO THE GREAT LAKES INTO THE WEEKEND. THIS RIDGE IS EXPECTED TO HOLD FOR THE REMAINDER OF THE WEEKEND AS HEIGHTS BUILD OVER THE CENTER OF THE NATION AND TEMPERATURES WILL LIKELY RESPOND TOWARD SUMMER LEVELS ONCE AGAIN INTO EARLY NEXT WEEK. WE WILL HAVE TO WATCH FOR SOME TROPICAL ENTITY EARLY NEXT WEEK APPROACHING THE OHIO VALLEY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...SMALL CRAFT ADVISORY FOR ALL NEARSHORE WATERS THROUGH THIS AFTERNOON. LAKE ST CLAIR...SMALL CRAFT ADVISORY THROUGH THIS AFTERNOON. MI WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY THROUGH THIS AFTERNOON. && UPDATE...SF AVIATION...SF SHORT TERM...GSS LONG TERM....BGM HTTP://WEATHER.GOV/DETROIT (ALL LOWER CASE)
Hazardous weather outlook, Jul 26, 10:25 AM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1025 AM EDT TUE JUL 26 2005 MIZ047>049-053-054-270845- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA- 1025 AM EDT TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP BETWEEN 11 AM AND 2 PM AS A STRONG COLD FRONT APPROACHES THE REGION. THERE IS A SLIGHT CHANCE THESE STORMS MAY BE SEVERE...PRODUCING DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. THUNDERSTORM MOVEMENT WILL BE NORTHEAST AT 40 MPH. IN ADDITION...THE HEAVY RAINFALL MAY PRODUCE FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. ANY THUNDERSTORMS WHICH DEVELOP WILL END BY 6 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MIZ055-060>063-068>070-075-076-082-083-270845- SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND- MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1025 AM EDT TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL REDEVELOP BY EARLY THIS AFTERNOON AS A STRONG COLD FRONT APPROACHES THE REGION. SOME OF THE THUNDERSTORMS MAY BE SEVERE...PRODUCING DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. THE BEST CHANCE OF SEVERE WEATHER WILL BE ACROSS THE DETROIT METRO AREA AND POINTS SOUTH. THUNDERSTORM MOVEMENT WILL BE NORTHEAST AT 40 MPH. IN ADDITION...THE HEAVY RAINFALL MAY PRODUCE FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. SCATTERED THUNDERSTORMS WILL CONTINUE SOUTH OF M-59 THROUGH MIDNIGHT...BUT THE SEVERE THUNDERSTORM THREAT SHOULD BE OVER BY 7 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-270845- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 1025 AM EDT TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP BY EARLY THIS AFTERNOON. THERE IS A SLIGHT CHANCE THESE STORMS MAY BE SEVERE...PRODUCING DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. THUNDERSTORM MOVEMENT WILL BE NORTHEAST AT 40 MPH. SCATTERED THUNDERSTORMS WILL CONTINUE OVER LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE THROUGH MIDNIGHT. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR ALL NEARSHORE WATERS. PLEASE SEE THE LATEST MARINE PRODUCTS ISSUED BY THIS OFFICE FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FOR LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE FRIDAY AFTERNOON AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. SF
In the hours before
Special weather statement, Jul 26, 12:04 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1204 PM EDT TUE JUL 26 2005 MIZ061>063-068>070-075>076-082>083-262200- GENESEE-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND- ST. CLAIR-WASHTENAW-WAYNE- 1204 PM EDT TUE JUL 26 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 686 IN EFFECT UNTIL 6 PM EDT FOR THE FOLLOWING AREA... IN MICHIGAN THIS WATCH INCLUDES 10 COUNTIES IN SOUTHEAST MICHIGAN GENESEE... LAPEER... LENAWEE... LIVINGSTON... MACOMB... MONROE... OAKLAND... ST. CLAIR... WASHTENAW... WAYNE... THIS INCLUDES THE CITIES OF...ADRIAN...ANN ARBOR...DETROIT... FLINT...HOWELL...LAPEER...MONROE...PONTIAC... PORT HURON AND WARREN. LCZ422>423-460-LEZ444-262200- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE- 1204 PM EDT TUE JUL 26 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 686 IN EFFECT UNTIL 6 PM EDT FOR THE FOLLOWING AREA... THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS ST. CLAIR RIVER... DETROIT RIVER... LAKE ST. CLAIR... MICHIGAN WATERS OF LAKE ERIE...
Special weather statement, Jul 26, 12:43 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1243 PM EDT TUE JUL 26 2005 MIZ061>063-068>070-075>076-082>083-262300- GENESEE-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND- ST. CLAIR-WASHTENAW-WAYNE- 1243 PM EDT TUE JUL 26 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 686 EXPIRATION TIME HAS BEEN CORRECTED FROM 6 PM TO 7 PM EDT FOR THE FOLLOWING AREA... IN MICHIGAN THIS WATCH INCLUDES 10 COUNTIES IN SOUTHEAST MICHIGAN GENESEE... LAPEER... LENAWEE... LIVINGSTON... MACOMB... MONROE... OAKLAND... ST. CLAIR... WASHTENAW... WAYNE... THIS INCLUDES THE CITIES OF...ADRIAN...ANN ARBOR...DETROIT... FLINT...HOWELL...LAPEER...MONROE...PONTIAC... PORT HURON AND WARREN. LCZ422>423-460-LEZ444-262300- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE- 1243 PM EDT TUE JUL 26 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 686 EXPIRATION TIME HAS BEEN CORRECTED FROM 6 PM TO 7 PM EDT FOR THE FOLLOWING AREA... THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS ST. CLAIR RIVER... DETROIT RIVER... LAKE ST. CLAIR... MICHIGAN WATERS OF LAKE ERIE...
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 10:48 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 57 min |
| Jul 26, 2:10 AM EDT | Special Marine Warning | DTX | 2 hr | |
| Jul 26, 3:36 AM EDT | Special Marine Warning | DTX | 57 min | |
| Jul 26, 4:24 AM EDT | Special Marine Warning | DTX | 2 hr | |
| Jul 26, 5:07 AM EDT | Special Marine Warning | DTX | 84 min | |
| Jul 26, 6:33 AM EDT | Special Marine Warning | DTX | 59 min | |
| Jul 26, 1:12 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 35 min |
| Jul 26, 1:15 PM EDT | Special Marine Warning | DTX | 90 min | |
| Jul 26, 1:19 PM EDT | Special Marine Warning | DTX | 56 min | |
| Jul 26, 2:13 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 20 min |
| Jul 26, 2:16 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 76 min |
| Jul 26, 2:28 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jul 26, 2:39 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 77 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.